# SDR VTZA95151

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector
- Part number: AIR86002
- Condition: Failure
- Location: Cockpit Steering
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6300 - IAD-ISP - DURING THE TAKEOFF ROLL, ABORTED THE TAKEOFF DUE TO THE STEERING UNCONTROLLABLE THEN PULLED HARD LEFT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE NOSEWHEEL STEERING SELECTOR AND BOTH NLG TIRES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
